Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Discomfort and pain in testicles. Had intense masturbation. On norfloxacin, metamizole. Why is epididymitis pain stronger?

Hello, I am 23 years old, 1.60m, 55k, and I have been having disconfort in my testicles. More than a year ago I had the same kind of pain irradiating from my testicles (especiall the left one) and I went to the doctor. I was connected, in my perception, with intense masturbation (i can go on two, even three hours). He sent me some analysis (doppler and a search for bacteria), but at the time I was having serious economic problems and the pain faded away with ibuprofen for a week or so.

Recently I started urinating blood, for which I went to a doctor who gave me norfloxacin, fenazopiridine and buthiloscine/metamizole. I have been 5 days on that treatment, but haven't been able to stop masturbating and the epididymitis pain has come back stronger. Is it ok to take ibuprofen? Should I think the antibiotic is not working? When do I know it is an emergency?
Asked On : Wed, 16 Oct 2013
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General Surgeon 's  Response
Hi !Good evening. I am Dr Shareef, a general surgeon answering your query.

No ! It is not ok to take Ibuprofen for a prolonged period. The persistent and repeated attack of epidymo orchitis could be due to unnoticed trivial trauma to the testis due to vigorous masturbation. To relieve this, you have to take initiative to avoid this repeated trivial trauma by avoiding masturbation for some days till you get ok or take precautions during this action.

If I were your physician, I would have advised you for a urine routine and culture sensitivity test to rule out a UTI ( urinary tract infection), and would prescribe appropriate antibiotic as per the report for at least 10 days to eradicate the infection. At the same time because of your history of urinating blood, which might be due to vigorous masturbation as well, I would not hesitate to advise you for an ultrasound KUB and Prostate to rule out any other unsuspected urological problem for the blood in your urine. Taking proper antibiotic as per the culture will cure both your UTI and the epididymoorchitis.

Thanks for using healthcaremagic for your health query. Good luck.
Answered: Fri, 18 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor